×

zbMATH — the first resource for mathematics

Nonstationary problems for Borel-Fuchs type equations. (English) Zbl 0942.35119
Demuth, Michael (ed.) et al., Spectral theory, microlocal analysis, singular manifolds. Berlin: Akademie Verlag. Math. Top. 14, 334-364 (1997).
The authors address the problem of the asymptotic behaviour of solutions to equations of the type: \[ {\partial^2 u \over \partial t^2} = - H \left( t,x,y, i x^{k+1} {\partial \over \partial x}, - i {\partial \over \partial y} \right) u, \] where \(k\) is a nonnegative integer. They obtain WKB expansions of the solutions describing their global behaviour.
For the entire collection see [Zbl 0882.00015].

MSC:
35L80 Degenerate hyperbolic equations
35C20 Asymptotic expansions of solutions to PDEs
PDF BibTeX XML Cite